American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] R. W. Stringall. Decompositions of Abelian $p$-groups . Proc. Amer. Math. Soc. 28 (1971) 409-410. MR 0274582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chang Mo Bang. Direct sums of countably generated modules over complete discrete valuation rings . Proc. Amer. Math. Soc. 28 (1971) 381-388. MR 0276326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Hill. A note on extensions of free groups by torsion groups . Proc. Amer. Math. Soc. 27 (1971) 24-28. MR 0269736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. F. Cornelius. Note on quasi-decompositions of irreducible groups . Proc. Amer. Math. Soc. 26 (1970) 33-36. MR 0263917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Doyle O. Cutler. Another summable $C\sb{\Omega }$-group . Proc. Amer. Math. Soc. 26 (1970) 43-44. MR 0262355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Hill. Automorphisms of countable primary abelian groups . Proc. Amer. Math. Soc. 25 (1970) 135-140. MR 0255674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. L. Sperry. On generating systems for abelian groups . Proc. Amer. Math. Soc. 24 (1970) 148-153. MR 0246965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dalton Tarwater. Homogeneous primary abelian groups . Proc. Amer. Math. Soc. 24 (1970) 154-155. MR 0248220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Hill. A summable $C\sb{\Omega }$-group . Proc. Amer. Math. Soc. 23 (1969) 428-430. MR 0245674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Doyle O. Cutler and Joel Winthrop. A note on a paper of Paul Hill and Charles Megibben . Proc. Amer. Math. Soc. 22 (1969) 428-429. MR 0244374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Hill. On transitive and fully transitive primary groups . Proc. Amer. Math. Soc. 22 (1969) 414-417. MR 0269735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ross A. Beaumont. A note on products of homogeneous torsion free abelian groups . Proc. Amer. Math. Soc. 22 (1969) 434-436. MR 0244373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fred Richman and Elbert Walker. Extending Ulm's theorem without group theory . Proc. Amer. Math. Soc. 21 (1969) 194-196. MR 0240201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Phillip Griffith. A counterexample to a theorem of Chase . Proc. Amer. Math. Soc. 19 (1968) 923-924. MR 0227271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John A. Oppelt. On $p$-mixed Abelian groups . Proc. Amer. Math. Soc. 18 (1967) 344-346. MR 0207827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul Hill. The isomorphic refinement theorem for direct sums of closed groups . Proc. Amer. Math. Soc. 18 (1967) 913-919. MR 0215919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Phillip Griffith. Purely indecomposable torsion-free groups . Proc. Amer. Math. Soc. 18 (1967) 738-742. MR 0215917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert W. Stringall. A problem on endomorphisms of primary abelian groups . Proc. Amer. Math. Soc. 17 (1966) 742-743. MR 0191960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John M. Irwin, Fred Richman and Elbert A. Walker. Countable direct sums of torsion complete groups . Proc. Amer. Math. Soc. 17 (1966) 763-766. MR 0197556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul Hill. Sums of countable primary groups . Proc. Amer. Math. Soc. 17 (1966) 1469-1470. MR 0199259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. W. Armstrong. On the indecomposability of torsion-free abelian groups . Proc. Amer. Math. Soc. 16 (1965) 323-325. MR 0173706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John S. P. Wang. On completely decomposable groups . Proc. Amer. Math. Soc. 15 (1964) 184-186. MR 0159878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. D. Reid. On quasi-decomposition of torsion free Abelian groups . Proc. Amer. Math. Soc. 13 (1962) 550-554. MR 0137760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James D. Reid. A note on torsion free abelian groups of infinite rank . Proc. Amer. Math. Soc. 13 (1962) 222-225. MR 0133356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. C. Howarth. Automorphisms of a finite Abelian group which reduce to the identity on a subgroup or factor group . Proc. Amer. Math. Soc. 12 (1961) 422-427. MR 0125872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. D. Gilbert. A note on a theorem of Fuchs . Proc. Amer. Math. Soc. 12 (1961) 433-435. MR 0130907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Elbert A. Walker. Quotient groups of reduced Abelian groups . Proc. Amer. Math. Soc. 12 (1961) 91-92. MR 0122873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1